Im an 18 year old girl. I was on prozac for maybe a week, only 20 mgs but i was taking it every day and it was not prescribed to me, it was my moms old prescription so i guess that was a very stupid decision. I smoked a tiny bit of pot on it, literally one bong hit, and about an hr later I started having heart palps and tremors- major anxiety. It was soo bad i couldnt even breathe. I was sweating and shaking uncontrollably. Ever since that I have just not been quite right. Can't smoke pot anymore, deathly afraid to do drugs again. I used to smoke every day, it always made me ao mellow. I've done LSD twice, MDMA frequently and coke. The only thing I've tried again recently is coke and I seem to be okay on that, oddly enough. Also, a few weeks ago I tried to smoke weed with my friend- took a couple hits of a blunt and felt the same anxiety I felt that night, only this time I actually blacked out, kind of like I was having a seizure. Starts out with losing my sense of reality- i felt like my life was a movie and my heart starts beating out of my ******* my chest.. its rlly scary. My friend said I was laying on the ground I was screaming and rippin the grass out and tugging on my face. While this was happening I had no idea what was goin on- I feel like I'm dead or losing my mind and im pretty much not in reality at all. After it happens ( this has happened before a few times before i ever took prozac) i am almost speechless- kind of stunned and still feel some anxiety. It takes about another hour to completely wear off. I haven't been able to smoke in over 3 months without flipping out and I'm too scared to do anything else. I'm even scared to do large amounts of coke for fear of anxiety. I used to do whatever and I was always fine. I want to do Molly this weekend but if I do I will definitely only take half a capsule and see how I feel. Does anyone have any advice about any of this? Or can tell me wtf is wrong with my body? I went from being a very frequent drug user/stoner to being scared ******** of drugs- its ruining my life pls help! Any advice is appreciated thank u
That was probably too short a time for the Prozac to even take effect. What you more likely suffered is what many suffer on marijuana (and Coke, for that matter). When it happens, then you're done with marijuana -- just the way it is. Probably something inside of you that came out. But aside from that, given the number of drugs you take and the fact you took a prescription drug that doesn't even get you high just for kicks, you've got bigger problems. This is a signal that the drugs are running your life, not you running the drugs. You've passed the once in a while for fun stage to the alcoholic stage, and it's time to reevaluate, don't you think?
You posted the exact same thing back in July. Are you still trying to use drugs and having problems? If so, I really hope that soon you will start being honest with yourself...you have a problem, and it needs addressed. The Prozac is long gone, and you weren't on it long enough for it to matter. The problem is, you are having anxiety issues, and you have an addiction problem. The longer you continue to do drugs, the worse your anxiety will probably get.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.